# SDR 2008UALA01240

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 18,903 hours, 8,390 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D9239003500060
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT TEST ON PTP PANEL GOT EPSU BATT FWD LEFT MESSAGE.  EPSU FAILURE.  REPLACED POWER SUPPLY AND BATTERY.
